# SDR SWAA2023012681823

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER EDGE SIDE HAS A CRACK AT APROX BS 235.8 BELOW MIDDLE OF LATCHING DOOR AREA.  TRIMMED OUT THE DAMAGED AREA OF THE ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4.   PERFORMED A 10X DVI INSPECTION,  NO ADDITIONAL DAMGE NOTED.  ACCOMPLISHED HFEC INSPECTION OF CUT OUT IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND.  FABRICATED A DOUBLER,  LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO THE REPAIR PART IAW SRM 53-10-15-2R-4 REPAIR 4. ACCOMPLISHED HFEC INSPECTION OF INTERIOR STRUCTURE IAW NDTM D6-37239 PART 6 51-00-00 PROC 23, NO CRACKS FOUND.   APPLIED PRIMER TO -1 REPAIR DOUBLER AND THE TRIM OUT AREA IAW SRM 53-10-15-2R-4 REPAIR 4,  INSTALLED THE DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4.
